Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 5, NWS Shreveport, LA

February 1, 2011Caddo Parish, Louisiana; Cass County, Harrison County, Marion County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Feb 1, 2011, 6:32 AM CST for Caddo Parish, Louisiana; Cass County, Harrison County, Marion County, Texas. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 1, 2011, 6:32 AM CST (12:32 UTC)
Expired
Feb 1, 2011, 7:00 AM CST
In force
28 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Caddo Parish, LA, Cass County, TX, Harrison County, TX, Marion County, TX

The radar

The Shreveport radar (KSHV), 51 km from the middle of the area, began a volume at 12:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 1, 6:50 AM CSTTSTM WND DMGSmithland, TXTREES DOWN IN THE COMMUNITY SMITHLAND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 0.5 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 540 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
511 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
540 m²/s²
0-3 km storm-relative helicity
654 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

996 
WUUS54 KSHV 011232
SVRSHV
LAC017-TXC067-203-315-011300-
/O.NEW.KSHV.SV.W.0005.110201T1232Z-110201T1300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
632 AM CST TUE FEB 1 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CASS COUNTY IN NORTHEAST TEXAS...
  NORTH CENTRAL HARRISON COUNTY IN NORTHEAST TEXAS...
  EASTERN MARION COUNTY IN NORTHEAST TEXAS...
  NORTHWESTERN CADDO PARISH IN NORTHWEST LOUISIANA...

* UNTIL 700 AM CST

* AT 628 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR JEFFERSON...OR 13 MILES
  NORTH OF MARSHALL...AND MOVING EAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LODI...SMITHLAND...MCLEOD...OIL CITY AND VIVIAN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3299 9402 3274 9387 3262 9440 3279 9448
TIME...MOT...LOC 1232Z 248DEG 42KT 3274 9433

$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 3:57 AM CST, 2 hours 35 minutes earlier.

Area forecast discussion, Feb 1, 3:57 AM CST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
357 AM CST TUE FEB 1 2011

.DISCUSSION...
COLD FRONT CURRENTLY PUSHING ACROSS THE WESTERN FRINGES OF THE
FORECAST AREA FROM IDABEL OKLAHOMA TO TYLER TEXAS. RAINFALL HAS
ENHANCED CONSIDERABLY OVERNIGHT WITHIN THE WARM SECTOR EAST OF THE
FRONT WITH SOME STORMS BEGINNING TO BECOME MUCH BETTER ORGANIZED.

COLD FRONT WILL CONTINUE AN EASTWARD MIGRATION THIS MORNING WITH
THE THREAT OF SEVERE WEATHER POSSIBLE ALONG AND AHEAD OF IT. LOW-
LEVEL JET HAS BEEN AVERAGING AROUND 60KTS THIS MORNING AHEAD OF
THE FRONT...PROVIDING SUFFICIENT SHEAR AND ROTATION TO RAISE
CONCERNS REGARDING THE UPCOMING SEVERE WEATHER THREAT. MAIN
IMPACTS WITH THIS SETUP WOULD LIKELY BE DAMAGING WINDS...ISOLATED
TORNADOES...AND LARGE HAIL. AS THE MORNING PROGRESSES...EXPECTING
THE DEVELOPMENT OF A SQUALL LINE ACROSS EAST TEXAS...PUSHING
RAPIDLY EAST TOWARD THE MISSISSIPPI RIVER.

BEHIND THE FRONT...TEMPERATURES WILL RAPIDLY FALL BELOW FREEZING
WITH WIND SPEEDS INCREASING TO OVER 20 MPH WITH GUSTS TO NEAR 35
MPH. THE COMBINATION OF THESE FACTORS WILL LEAD TO A NUMBER OF
PROBLEMS ACROSS NORTHEAST TEXAS... SOUTHEAST OKLAHOMA...AND
SOUTHERN ARKANSAS. BECAUSE OF THE RAPID RATE OF COOLING WITHIN THE
COLUMN...LINGERING PRECIPITATION IS EXPECTED TO TRANSITION TO
SLEET AND SNOW ACROSS THESE AREAS. HOWEVER...SINCE DRY AIR IS
FORECAST TO RAPIDLY BUILD BEHIND THE FRONT...THE THREAT OF
FREEZING RAIN WILL BE MINIMAL...WITH MOST OF THE AREA
TRANSITIONING TO QUICKLY TO SNOW. WITH SUCH HIGH WIND
SPEEDS...BITING COLD WIND CHILL VALUES...BELOW 10 DEGREES...WILL
PROVIDE UNCOMFORTABLE CONDITIONS THROUGH WEDNESDAY. IN FACT...MAY
HAVE TO EXTEND THE WIND CHILL ADVISORY THROUGH WEDNESDAY IF WIND
SPEEDS HOLD ABOVE 10 MPH AND TEMPERATURES REMAIN AT OR BELOW
FREEZING. FINALLY...HARD FREEZE CONDITIONS EXPECTED THROUGH
TONIGHT AS THE ARCTIC HIGH BUILDS ACROSS THE REGION.

ELSEWHERE...LAKE WIND ADVISORY REMAINS IN EFFECT DUE TO INCREASED
WIND SPEEDS ASSOCIATED WITH THE STEEP PRESSURE GRADIENT...LEADING
TO UNCOMFORTABLE WIND CHILL VALUES AREAWIDE. OTHERWISE...EXPECT FREEZING
CONDITIONS EVERY NIGHT THROUGH SUNDAY MORNING. /05/

&&

.AVIATION...
A MIX OF IFR CIGS WEST...TO VFR CIG EAST. THE ARCTIC COLD FRONT IS
STRUGGLING OVER THE OUACHITAS FOR NOW...BUT AS THE COLD AIR DEEPENS
IT WILL SOON SPILL OVER MUCH OF I-30...HEADING FOR I-20. ALREADY
DRAPED INTO NE TX/ SW AR FROM NEAR KTYR...TO KLBR...TO NEAR
KDEQ...TO KMEZ WITH FALLING 40S. WE HAVE BEEN SEEING AREAS OF
CONVECTION FIRING AHEAD OF THE FRONT...SOME WITH ISOLATED SMALL HAIL
ATTM. KSHV VAD PROFILER SHOWING 50-60KT SRLY LLJ SPREADING N ACROSS
THE AREA ATTM...DEVELOPING AND LIFTING THIS CONVECTION QUICKLY
NORTHWARD NEAR 50 KTS.  OUR SFC WINDS WILL PICK UP A BIT AHEAD OF
THE FRONT WITH SOME SSE GUSTS TO 20 KTS. HOWEVER...BEHIND THE FRONT
IS THE REAL DEAL WITH THE HEAVY...DENSE COLD AIR ADVECTION. CAN/T
RULE OUT A BRIEF PERIOD OF RAPL POSSIBLY MIXED WITH -SN MAINLY NW OF
A GGG...TO TXK/HOT LINE BETWEEN 15-20Z BEFORE THE PRECIP ENDS...BUT
LITTLE/NO ACCUMULATION IS EXPECTED...WITH ONLY MINOR ACCUMULATIONS
POSSIBLE IN EXTREME NE TX/SE OK/SW AR...N OF A OSA...TO 404...TO DEQ
LINE. HOWEVER...VERY STRONG WNW SFC WINDS OF 17-25KTS...WITH GUSTS
TO 30-35KTS WILL FOLLOW THE FROPA...AND PERSIST THROUGH THE DAY AND
INTO THE EVENING...DIMINISHING TO 10 TO 20KTS OVERNIGHT. WE SHOULD
IMPROVE TO MVFR DURING THE AFTERNOON FM W TO E AS COLD AIR DEEPENS
AND LIFTS CLOUDS. /24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  53  20  35  20  31 / 100  20  10  10  10
MLU  58  24  38  22  38 / 100  20  10  10  10
DEQ  43  17  28  15  28 / 100  20  10  10  10
TXK  48  18  30  16  30 / 100  20  10  10  10
ELD  56  23  38  20  32 / 100  20  10  10  10
TYR  41  15  28  16  29 / 100  20  10  10  10
GGG  46  17  31  17  30 / 100  20  10  10  10
LFK  53  20  35  21  35 / 100  10  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

     WIND CHILL ADVISORY FROM 2 PM THIS AFTERNOON TO NOON CST
     WEDNESDAY FOR THE FOLLOWING ZONES:
     ARZ050-051-059-060-070-071.

     WINTER WEATHER ADVISORY FROM NOON TODAY TO 9 PM CST THIS EVENING
     FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070.

     FREEZE WARNING FROM 10 PM THIS EVENING TO 9 AM CST WEDNESDAY FOR
     THE FOLLOWING ZONES: ARZ050-059.

LA...LAKE WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

     WIND CHILL ADVISORY FROM 2 PM THIS AFTERNOON TO NOON CST
     WEDNESDAY FOR THE FOLLOWING ZONES: LAZ001-002-010.

OK...LAKE WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
     ZONES: OKZ077.

     WIND CHILL ADVISORY FROM 2 PM THIS AFTERNOON TO NOON CST
     WEDNESDAY FOR THE FOLLOWING ZONES: OKZ077.

     WINTER WEATHER ADVISORY FROM NOON TODAY TO 9 PM CST THIS EVENING
     FOR THE FOLLOWING ZONES: OKZ077.

     FREEZE WARNING FROM 10 PM THIS EVENING TO 9 AM CST WEDNESDAY FOR
     THE FOLLOWING ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.

     WIND CHILL ADVISORY FROM 2 PM THIS AFTERNOON TO NOON CST
     WEDNESDAY FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>153-165.

     WINTER WEATHER ADVISORY FROM NOON TODAY TO 9 PM CST THIS EVENING
     FOR THE FOLLOWING ZONES: TXZ096-097-108>112-124-125-136-137.

     FREEZE WARNING FROM 10 PM THIS EVENING TO 9 AM CST WEDNESDAY FOR
     THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>152.

&&

24/05
Hazardous weather outlook, Feb 1, 5:45 AM CST, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
545 AM CST TUE FEB 1 2011

ARZ050-051-059-060-070-071-LAZ001-002-OKZ077-TXZ096-097-108>112-
124>126-136>138-149>153-021145-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-LAFAYETTE-CADDO-
BOSSIER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-
WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-
545 AM CST TUE FEB 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS
AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO EVOLVE INTO A SQUALL
LINE THROUGH MID-MORNING...MOVING EAST ACROSS THE REGION...WITH DAMAGING
WIND GUSTS...ISOLATED TORNADOES...AND LARGE HAIL POSSIBLE.
PRECIPITATION WILL QUICKLY CHANGE TO SLEET AND SLOW LATE THIS
MORNING AS A COLD FRONT PUSHES EAST ACROSS THE REGION. SNOW
ACCUMULATIONS WILL RANGE FROM NEAR ONE HALF TO ONE INCH SOUTH OF
INTERSTATE 30...INCLUDING NORTHEAST TEXAS AND SOUTHERN ARKANSAS...AND
UP TO TWO INCHES NORTH OF INTERSTATE 30.

STRONG WINDS BEHIND THE FRONT CAN BE EXPECTED TODAY...ALLOWING FOR
WIND CHILL VALUES TO FALL BELOW 10 DEGREES. ADDITIONALLY...HARD
FREEZE CONDITIONS WILL OCCUR TONIGHT WITH TEMPERATURES FALLING
INTO THE SINGLE DIGITS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ANOTHER UPPER-LEVEL TROUGH WILL EJECT INTO THE SOUTHERN PLAINS
LATE THURSDAY NIGHT INTO FRIDAY...BRINGING WITH IT ANOTHER CHANCE
FOR LIGHT SNOW BEFORE THE SYSTEM DEPARTS THE REGION FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY ACROSS PORTIONS OF THE
REGION.

ARZ061-072-073-LAZ003>006-010>014-017>022-TXZ165>167-021145-
NEVADA-COLUMBIA-UNION AR-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-
DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-ANGELINA-SAN AUGUSTINE-
SABINE TX-
545 AM CST TUE FEB 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL LIKELY EVOLVE INTO A SQUALL LINE
TODAY...MOVING EAST ACROSS THE REGION. SOME STORMS MAY PRODUCE
DAMAGING WINDS...ISOLATED TORNADOES...AND LARGE HAIL.

TEMPERATURES WILL RAPIDLY FALL THIS AFTERNOON AS A COLD FRONT
PUSHES EAST BEHIND THE SQUALL LINE. SOME OF THE PRECIPITATION MAY
CHANGE OVER TO SLEET AND SNOW. HOWEVER...NO ACCUMULATIONS ARE EXPECTED.

WINDS WILL INCREASE TO OVER 20 MPH BEHIND THE COLD FRONT WITH
TEMPERATURES EXPECTED TO FALL TO NEAR FREEZING LATE THIS
AFTERNOON...PRODUCING WIND CHILL VALUES IN THE UPPER TEENS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ANOTHER UPPER LEVEL TROUGH WILL EJECT INTO THE SOUTHERN PLAINS
LATE THURSDAY NIGHT INTO FRIDAY...BRINGING WITH IT ANOTHER CHANCE
FOR LIGHT SNOW BEFORE THE SYSTEM DEPARTS THE REGION FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY ACROSS PORTIONS OF THE
REGION.

05

In the hours before

Special weather statement, Feb 1, 3:34 AM CST, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
334 AM CST TUE FEB 1 2011

ARZ060-070-071-011000-
HEMPSTEAD-LAFAYETTE-MILLER-
334 AM CST TUE FEB 1 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 400 AM CST...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     HEMPSTEAD...LAFAYETTE AND MILLER...

INCLUDING THE FOLLOWING LOCATIONS...
     BRADLEY...BUCKNER...CANFIELD...GARLAND...LEWISVILLE AND
     STAMPS...

AT 331 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES WEST OF CANFIELD...OR 16
MILES SOUTHWEST OF LEWISVILLE...MOVING NORTHEAST AT 45 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

24
Special weather statement, Feb 1, 4:19 AM CST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
419 AM CST TUE FEB 1 2011

ARZ050-059-TXZ097-011045-
BOWIE-LITTLE RIVER-SEVIER-
419 AM CST TUE FEB 1 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 445 AM CST...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     LITTLE RIVER AND SEVIER...
IN NORTHEAST TEXAS...
     BOWIE...

INCLUDING THE FOLLOWING LOCATIONS...
     ALLEENE...BEN LOMOND...DE QUEEN...FOREMAN...HORATIO...
     LOCKESBURG...WILTON AND WINTHROP...

AT 417 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 8 MILES SOUTH OF FOREMAN...MOVING
NORTHEAST AT 55 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

24
Special weather statement, Feb 1, 4:33 AM CST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
433 AM CST TUE FEB 1 2011

ARZ050-OKZ077-011100-
MCCURTAIN-SEVIER-
433 AM CST TUE FEB 1 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 500 AM CST...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     SEVIER...
IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...

INCLUDING THE FOLLOWING LOCATIONS...
     WEST LINE...BEACHTON...CERROGORDO...EAGLETOWN...GOODWATER...
     HOCHATOWN...PLUNKETVILLE...SMITHVILLE AND WATSON...

AT 429 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF BROKEN BOW...OR
14 MILES WEST OF HORATIO...MOVING NORTH AT 55 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

24
Special weather statement, Feb 1, 4:57 AM CST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
457 AM CST TUE FEB 1 2011

LAZ001>003-TXZ111-112-125-126-136>138-011130-
BOSSIER-CADDO-CASS-GREGG-HARRISON-MARION-MORRIS-SMITH-UPSHUR-WEBSTER-
457 AM CST TUE FEB 1 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 530 AM CST...FOR THE FOLLOWING
PARISHES AND COUNTIES...

IN NORTHWEST LOUISIANA...
     CADDO...BOSSIER AND WEBSTER...
IN NORTHEAST TEXAS...
     MORRIS...CASS...UPSHUR...MARION...HARRISON...SMITH AND GREGG...

INCLUDING THE FOLLOWING LOCATIONS...
     BELCHER...BENTON...BLANCHARD...BOSSIER CITY...COTTON VALLEY...
     GILLIAM...HOSSTON...IDA...MOORINGSPORT...OIL CITY...PLAIN
     DEALING...RODESSA...SHREVEPORT...VIVIAN...BEREA...BIG SANDY...
     CEDAR SPRINGS...CLARKSVILLE CITY...DIANA...EAST MOUNTAIN...
     GILMER...GLADEWATER...HARLETON...JEFFERSON...KARNACK...
     KILDARE...LODI...MCLEOD...ORE CITY...SMITHLAND...WEST
     MOUNTAIN...WHITE OAK AND WOODLAWN...

AT 452 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG AND JUST NORTH OF I-20 FROM BIG
SANDY...TO SHREVEPORT...OR ALONG A LINE EXTENDING FROM 13 MILES WEST
OF GLADEWATER TO 6 MILES NORTH OF MARSHALL TO SHREVEPORT...MOVING
NORTHEAST AT 55 MPH.

DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE POSSIBLE ALONG THIS LINE.

24
Special weather statement, Feb 1, 5:36 AM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
536 AM CST TUE FEB 1 2011

ARZ060-070>072-LAZ002-011200-
BOSSIER-COLUMBIA-HEMPSTEAD-LAFAYETTE-MILLER-
536 AM CST TUE FEB 1 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 600 AM CST...FOR THE FOLLOWING
COUNTIES AND PARISHES...

IN SOUTHWEST ARKANSAS...
     HEMPSTEAD...COLUMBIA...LAFAYETTE AND MILLER...
IN NORTHWEST LOUISIANA...
     BOSSIER...

INCLUDING THE FOLLOWING LOCATIONS...
     BRADLEY...BUCKNER...CANFIELD...DODDRIDGE...GARLAND...
     LEWISVILLE...SMITHLAND...STAMPS AND WALDO...

AT 527 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR IDA...OR 21 MILES WEST OF
SPRINGHILL...MOVING NORTHEAST AT 60 MPH.

DIME SIZE HAIL IS EXPECTED WITH THIS STORM.

05
Special weather statement, Feb 1, 6:24 AM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
624 AM CST TUE FEB 1 2011

LAZ001-TXZ126-137-138-150-151-011300-
CADDO-GREGG-HARRISON-MARION-PANOLA-RUSK-
624 AM CST TUE FEB 1 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 700 AM CST...FOR THE FOLLOWING
PARISHES AND COUNTIES...

IN NORTHWEST LOUISIANA...
     CADDO...
IN NORTHEAST TEXAS...
     MARION...HARRISON...GREGG...RUSK AND PANOLA...

INCLUDING THE FOLLOWING LOCATIONS...
     KARNACK...MARSHALL...TATUM AND WOODLAWN...

AT 621 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR TATUM...OR 16 MILES SOUTHEAST OF
LONGVIEW...MOVING NORTHEAST AT 60 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

05

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 31, 6:47 PM CSTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more34 hr
Feb 1, 3:30 AM CSTFreeze WarningSHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more18 hr
Feb 1, 3:31 AM CSTWind Chill AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more30 hr
Feb 1, 7:53 AM CSTAreal Flood AdvisorySHVBossier, Caddo, De Soto, Natchitoches, Red River, Sabine112 min
Feb 1, 8:00 AM CSTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine60 min
Feb 1, 8:19 AM CSTTornado WarningSHVDe Soto, Natchitoches, Red River, Sabine, Winn41 min
Feb 1, 8:51 AM CSTSevere Thunderstorm WarningSHVNatchitoches, Winn38 min
Feb 1, 6:35 AM CSTSevere Thunderstorm WarningSHVHarrison, Panola25 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.